Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Hard to let go.
    avatar
    Kenygl posted:
    I'm a 58 year old RA sufferer. My dilema is as follows. I've been a very active person most of my life. Rock climbing, skiing, cycling, hiking. A lot of joy has come from these activities. I'm also a person who has recently completed successful treatment for Hep C. The treatment was bbrutal and I'm happy to say I'm on the other side of it. The meds while effective were the polar opposite of what my RA treatment was. Bombarding my immune systems into submission. I had to come off all my RA meds while on treatment. I was taking Humira. Now I'm faced with a decision. Should I continue to treat my RA agressively? The Humira didn't really work after the Hep C treatment and I went from moderate pain to severe. I stopped taking the Humira upon my docs suggestion I am still taking Sulfasalazine and Hydroxychlor which as of today are working OK. However I'm sure the RA will flare with time and since the Humira quit working Orencia has been suggested. Embrel didn't really work either.

    So after all that should I try another biologic or pray for no more flares. I would like to get back to my passions within reason but I'm afraid those days are gone for good. I do exercise. Any suggestions.
    Reply


    Helpful Tips

    Dry eyes and dry mouthExpert
    Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
    Was this Helpful?
    41 of 48 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.